Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cloudydreamer

Veteran Member
  • Total Reviews

    13
  • Content Count

    313
  • Joined

  • Last visited

  • Days Won

    5

cloudydreamer last won the day on December 12 2016

cloudydreamer had the most liked content!

Community Reputation

87 Excellent

2 Followers

About cloudydreamer

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. cloudydreamer

    My battle with food allergies

    I've noticed that eating a lot of citrus can give me very mild non-inflammatory breakouts. Same with dairy, which I suspect is from the hormones [androgens] that are in milk and cheese. It really sucks and I wish that it wasn't the case, but unfortunately it is. I recommend taking bitters or drinking tea with bitters to promote your liver's detoxification abilities. If your liver isn't doing its job, all the toxins and irritants in your body will be purged through the skin. Also, you can try t
  2. cloudydreamer

    Pcos accutane

    What does your daughter's diet and fitness routine look like? Also, be warned that Metformin is very hard on the stomach. It also depletes vitamin B12.
  3. cloudydreamer

    NEED HELP AND ADVICE

    First off, I understand how frustrating the acne battle is. Hang in there and do not give up. I agree that the jawline, chin, and neck area is definitely related to your hormones. Typically, higher levels of Progesterone before your period can thicken your sebum and clog your pores, which is why you may be breaking out more. Estrogen dominance can also contribute to acne, which many women both with and without PCOS struggle with. I have a few tips I can give: So much of our skin he
  4. cloudydreamer

    If you have hormonal acne, you may have PCOS

    For anyone else reading this [and in case your doctor didn't tell you] it sounds like you have Lean PCOS. You being underweight is a huge flag for this. Typically this form of PCOS comes from stress and high levels of cortisol...this site is a good resource: http://www.thepcosnutritionist.com/resources/adrenal-pcos/ Chronic infections, like Epstein-Barr [AKA Mono] can also contribute to stress-induced PCOS. Good luck and I hope that your regimen continues to help! Aim to improve your immune
  5. Thanks for the response man. So you think my cheeks will get more red then? As of right now i do use a gentle cleanser by cetaphil just once at night, then put loads of lotion before bed then some in the morning. For my situation though are there any products that’d help? No problem. I would say Avene makes good cleansers and products that specifically target product-induced redness and rosacea. Their products are non-comedogenic and suitable for most everyone. I personally recommend eit
  6. I disagree - 40 mg seems pretty standard for an initial dose, especially for a man with a normal BMI. Doctors prescribe Accutane based on weight, and if you're not taking a high enough dose for your weight the drug isn't going to work. OP, your skin probably feels worse from overusing the harsh products you mentioned - and Accutane can also cause flushing in the cheeks. During the entire course, you should not be using a retinoid or chemical exfoliants, and don't pop pimples [scarring is possi
  7. cloudydreamer

    Limited treatment options...frustrated :(

    Good point. For anyone who has used Accutane, I would even say starting out at 0.25mm wouldn't be a bad idea, especially if it's been more than six months but less than 12 since completing the course.
  8. cloudydreamer

    Synthroid - will it break me out? (thyroid and acne)

    Oh dear. I'm so sorry. I ended up getting extremely bad headaches and gastric side effects from just 25mg of Synthroid, and I suspect it was my body rejecting the fillers. Some people just don't tolerate synthetic fillers in thyroid medicine. So, my doctor prescribed me Naturthroid which is hypoallergenic and doesn't have the same harmful synthetics like Synthroid. I would definitely ask for that instead. Armor is also a less harsh option, but I believe it's more chemical-based compared to Natu
  9. Burns skin, irritates scars and red marks

    I didn't have as much of a problem with the Take the Day Off cleansing balm/oil, so I tried these wipes - BIG mistake. They are convenient and you get quite a few of them in the pack, but they're not worth it. For one, they have a slightly off chemical scent. For another, they ended up highlighting all my PIE/PIH marks (post-acne dark and red marks), which proves just how irritating they are. It took almost a week for my skin to calm down and the red and dark marks to fade a bit more again. Thes
  10. cloudydreamer

    Caky, sits on top of your skin

    Caky, sits on top of your skin

    This foundation has incredible staying power, but even on oily skin it takes on a rather thick and blurry appearance. This is a plus if your skin is acne-prone, since the foundation won't break you out, but it can make your makeup look mask-like! When my skin was very oily, this foundation lasted about 4 hours before some of the oil started coming through in my T-zone. But on dry areas, it made my skin look a lot worse. Some of my fine lines also became noticeable as a result, and any bumps also
  11. I discovered I have Hashimoto's, which makes your TSH and T4/T3 ratio out of whack. Low T3, interestingly enough, has been linked to inflammation and cystic acne...which I've suffered from. My doctor said to try Synthroid even though I asked for Armor, saying it's the better of the two [doubtful!] and I'm worried because many people say it can cause hormonal or abnormal bouts of ACNE. I've been on Accutane for 4.5 months now and after a severe breakout, I'm 90% clear, so I'm really, really wo
  12. cloudydreamer

    Birth Control Gave Me Acne Before Wedding

    Sprintec destroyed my skin as well, much worse than what you describe - it caused cysts that ended up scarring my skin. I'm sorry it happened to you, too. I discovered I suffer with estrogen dominance, so the synthetic hormones (estrogen) in the pill only worsened the imbalance - maybe you also have the same problem. Chin acne is definitely hormonal and linked to excess estrogen/low progesterone. My advice: I would simply stop taking it, since it doesn't seem like it's agreeing with you. I'm n
  13. cloudydreamer

    last month accutane

    Your skin looks good! You have some scarring but that will fade and improve over time. For any intended scars that don't go away, you can always invest in micro-needling, peels, lasers, etc.
  14. cloudydreamer

    is it okay to intake vitamin e daily?

    Here's more info for you: https://www.drweil.com/vitamins-supplements-herbs/vitamins/is-vitamin-e-dangerous/ It details a study conducted by John Hopkins that concludes over 400 iu/day can increase your risk of death. They recommend 200 iu/day (I take this, no issues for 4+ months).
  15. I had a similar reaction where Doxycycline flared me badly, and never stopped. (I took Minocycline years before that, and it helped clear my hormonal acne right away - so this definitely wasn't normal.) The Doxy-induced zits throbbed and stabbed and sometimes kept me awake. Maybe you're having a similar allergic reaction. Unfortunately, no antibiotic is good for your gut - it causes candida overgrowth, leaky gut, and a lot of other problems that ironically enough may lead to more acne or hea
×